A fatal crash opposite Joedon Shopping Mall Nkpor, along Onitsha- Awka Old road, involving a 911 Benz and a Tricycle Monday evening, has resulted in one death and injuries to about 3 persons.
The accident occurred as a result of excessive speeding and wrongful overtaking, according to eyewitnesses.
In a situation report, the Acting Public Education Officer of the Federal Road Safety Corps (FRSC) in Anambra State, Kamal Musa the three injured persons are presently receiving treatment at a hospital while the dead person has been deposited at the morgue.
“At about 1500 hours on Monday 14 September, 2020, a fatal Road Traffic Crash (RTC) involving a yellow 911 Mercedes Benz water tanker with registration number XB 698 GDD and a yellow TVS tricycle without a registration number, was recorded at opposite Jodon Shopping Mall Nkpor, along Onitsha- Awka Old road.
“It also involved a total of five people, 4 male adults and 1 female adult. 3 male adults and 1 female adult who sustained varying degrees of injury were taken to Borromeo hospital Onitsha, by FRSC rescue team from Nteje Unit Command and the dead victim deposited at the Mogue after he was confirmed dead by the Doctors in the Hospital,” the report said.
The Anambra FRSC spokesperson reminded motorists of the need to drive defensively and shun over speeding especially during the ember months so as to remain safe.
“The Sector Commander Federal Road Safety Corps Anambra State, Andrew Kumapayi sends his condolences to the deceased family and wishes the injured victims quick recovery. Moreso, he warns motorists to desist from over speeding and wrongful overtaking while on the highways. Overtaking should be done only when it is safe and absolutely necessary to do so as road Traffic crashes are avoidable,” he said.
- Importance of dentures in oral functions and aesthetics
- “I was disappointed by [Wole Soyinka’s] uncharacteristic silence between 2015 and 2019” – Farooq Kperogi
- “When I make a Mistake, it’s a Beauty” Fiorella H. La Guardia
- “The precise mechanism of action in chloroquine is poorly understood”, Pharmacist Iniobong Usen